# SDR 95ZZZX5605

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N232W
- Make and model: Beech A23-24
- Aircraft serial: MA7
- Engine: Lyc IO360A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW12039
- Condition: Defective
- Location: Nr 4 Cyl Exh
- Part time: 825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOW COMPRESSION IN NR 4 CYLINDER, INSPECTED INSIDE CYLINDER WITH BORESCOPE AND FOUND EXHAUST VALVE WITH PIECES MISSING.  VALVE SEAT WAS UNDAMAGED, NO OTHER DEFECTS IN CYLINDER WERE FOUND.
